Discussion in 'Orlistat (Xenical)' started by jayne3110, 7 November 2009 Social URL.
hi I been taking this a week and I keep getting indigestion.HAs anyone else had this problem
Register a free account with MiniMins and join in the conversation!
not indigestion but for about a week my tummy felt/sounded unsettled and i was constipated
not intergestion as such. but i did have the hic ups a lot last week.. got no idea why...
i had a stitch like feeling for about the first week....
and ive not yet to experience the tango.....
good luck with it all. hope things go well for you
and keep posting around here. its been a great and still is a great inspiration for me!!!
Not indigestion but by god does it give me flatulence :sigh: (which thankfully I seem to be able to control to my alone time)
I also seem to find that on my good days I never get a really good loo break. Not constipated as such but you just never feel done. (Sorry if I'm being too gross but eh it's a tablet which affects your digestion)
ohh purple katherine, i am glad i am not the only one, never feel empty as it were!!!!!
i sometimes get an upset tummy but other then that i feel okay. im getting used to it now though lol.
Hope your indigestion has settled down. I'm like everyone else. Sometimes my tummy feels full of wind and sometimes I get an upset tummy but I'm just trying to ignore it and put it down to the tablets actually working.
Thanks I actually ended up in hospital on Thursday on a heart monitor as the pains had got worse, pulse rate was 98 and BP 160/103,thankfully everything ok they have put it down to anxiety ( have alot going on at the mo) I have been prescribed some tablets for it but unfortunately have had to stop the xenical until I have finished these
Aw Hugs. You take care. I hope things settle down for you soon and you feel better.
hope your doing ok now xx
Separate names with a comma.